This is my third day on clonazepam I've ben taking half of 1mg Clonazepam I can only take it and hour before bed time. Side affects today was I woke up sleepy thinking a lil too much (spacedout) & also couldn't focus or concentrate as good and for some reason I got mad easily. My mother was annoying me to the point I felt like I was gona have a panick attack but I controled it then my after symptoms were me feeling more sleepy drowsy couldn't walk right and then felt weird like if I wasn't being myself .. I need to know how many days or if I need a higher dose for it to work completey? Are these side affects normal? Please answer, I would appreciate it :)
31 Mar 2012
Are your sure their the side affect of the medecine or is it my anxiety that maybe a higher dose will take care of it? Today I felt like I was having sum trouble breathing for a while but okay ill try and see how it goes for a few days thanks a lot to both of you (:
31 Mar 2012
Dear DoubleMM, sometimes people add things that make us change our answers, and the fact that you had difficulty breathing today, and added this info to the post, is one of those times. Please call your dr tomorrow and tell him/ her you had difficulty breathing. If you are on other cns meds, such as tranquilizers, rx pain meds, muscle relaxers or drink alcohol, you could quit breathing. Please do call your dr, this is a very serious side effect of clonazepam. Patti
12 Dec 2013
From my experience Clonazepam works within 30-60 minutes after you ingest it. As far as side effects, for me it took one year, approx. to finally ease up. However, the side effects were manageable for me. My suggestion to you would be to continue to take as your doctor prescribed, but to also not to hesitate to keep your doctor in the loop at all times.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently on 2mg.BID, but have had an increase in anxiety and panic attacks last few days.
3 answers • 10 Oct 2009
I just started taking this for anxiety, most of the side effects have to do with?focused, and I can't stop moving is this weird? It feels weird
3 answers • 14 Nov 2012
I scared of all the side effects that I'm getting. Any subjection on not going crazy getting off the meds and what damage has it cause me being ...
4 answers • 7 Jun 2013
... on it for that long i only take half of the pill once a day
2 answers • 6 Feb 2014
... becoming dependent, is it safe to not take it everyday like my doctor prescribes. Because sometimes my panic disorder is manageable. I mean I got ...
3 answers • 3 Oct 2014